# SDR DALA1114499877

- Difficulty date: February 10, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL NR 74 HAS A HOLE CRACKED AND ANOTHER CRACK BESIDE.  REMOVED DAMAGE ON FLOOR PANEL IAW SRM 53-01, PG 25, FIG 4.  FABRICATED DOUBLER 7075-T6 .032, FABRICATED FILLER REPAIR, 7075-T6 .025, IAW SRM 53-01, PG 25, FIG  4, STEP 2, AND SRM 53-23-0, PG 7, FIG 4.  PRIMED AND TREATED IAW SRM 51-10-3, PG 3.  INSTALLED REPAIR IAW 51-30-2, PGS 1 AND 2, AND SRM 53-01, FIG 4, SHEET 4.
